| Catalog Number |
RBY2C1240 |
| Medical Device Problem Codes |
Bent (1059); Device Damaged Prior to Use (2284); Out-Of-Box Failure (2311)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/31/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital discarded the device.
Event or Problem Description
During preparation for a coil embolization procedure, the hospital staff inadvertently bent a ruby coil pusher assembly while removing the ruby coil from its dispenser hoop.The ruby coil pusher assembly became bent prior to use and therefore, the ruby coil was not used in the procedure.The procedure was completed using another ruby coil.